Some remarks on quasi-variational inequalities and the associated impulsive control problem
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 3, p. 237-260
@article{AIHPC_1985__2_3_237_0,
     author = {Perthame, Beno\^\i t},
     title = {Some remarks on quasi-variational inequalities and the associated impulsive control problem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {3},
     year = {1985},
     pages = {237-260},
     mrnumber = {797272},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_3_237_0}
}
Perthame, B. Some remarks on quasi-variational inequalities and the associated impulsive control problem. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 3, pp. 237-260. http://www.numdam.org/item/AIHPC_1985__2_3_237_0/

[1] A. Bensoussan and J.L. Lions, Nouvelle formulation de problèmes de contrôle impulsionnel et applications. Comptes Rendus, Paris, t. 276, 1973, p. 1189-1192. | MR 317142 | Zbl 0266.49007

[2] A. Bensoussan and J.L. Lions, Application des Inéquations variationnelles en contrôle stochastique. Dunod, 1978. | MR 513618 | Zbl 0411.49002

[3] A. Bensoussan and J.L. Lions, Contrôle impulsionnel et Inéquations Quasi-Variationnelles. Dunod, 1982. | MR 673169 | Zbl 0491.93002

[4] A. Bensoussan, J. Frehse, U. Mosco, A stochastic impulse control problem with quadratic growth Hamiltonian and the corresponding quasi-variational Inequality. J. Reine Angew. Math., t. 331, 1982, p. 124-245. | MR 647377 | Zbl 0474.49013

[5] L.A. Caffarelli and A. Friedman, Regularity of the solution of the quasi-variational inequality for the impulse control problem. Comm. In P. D. E., t. 3, (8), 1978, p. 745-753. | MR 499353 | Zbl 0385.35010

[6] L.A. Caffarelli and A. Friedman, Regularity of the solution of the Quasi-variational inequality for the impulse control problem. Comm. in P. D. E., t. 4 (3), 1979, p. 279-291. | MR 522713 | Zbl 0457.35027

[7] M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations. | Zbl 0599.35024

[8] L.C. Evans and P.L. Lions, Resolution des équations de Hamilton-Jacobi-Bellman pour les équations uniformément elliptiques. C. R. A. S., t. 290, 1980, p. 1049-1052. | MR 582494 | Zbl 0461.49017

[9] J. Frehse and U. Mosco, Irregular obstacles and quasi-Variational Inequalities of Stochastic Impulse Control. Annali di Pisa, t. 4, 91, 1982, p. 105-157. | Numdam | MR 664105 | Zbl 0503.49008

[10] B. Hanouzet and J.L. Joly, Convergence uniforme des itérés définissant la solution faible d'une Inéquation Quasi-variationnelle. C. R. A. S., t. 286, 1978, p. 735-738. | MR 496035 | Zbl 0373.49012

[11] S. Lehnart, Bellman equations for Optimal stopping time problems. Indiana U. Math. J., t. 32, 3, 1983, p. 363-375. | Zbl 0487.49014

[12] P.L. Lions, Resolution Analytique des Problèmes des Bellman Dirichlet. Acta Mathematica, t. 146, 1981, p. 151-166. | MR 611381 | Zbl 0467.49016

[13] P.L. Lions, Optimal control and Hamilton-Jacobi-Bellman equations. Part 2, Viscosity solutions and uniqueness. Comm. in P. D. E., t. 8, 1983, p. 1101-1174. | Zbl 0716.49022

[14] P.L. Lions, Optimal control and Hamilton-Jacobi-Bellman equations. Part. 3. Regularity of the optimal cost function. In Non-linear partial differential equations and applications, Collège de France, Seminar, Vol. V, Pitman, London, 1983. | Zbl 0716.49024

[15] K. Miller, Barriers on cones for uniformly elliptic operators. Annali di Mathematica, t. 2, 76, 1967, p. 93-105. | MR 221087 | Zbl 0149.32101

[16] B. Perthame, Quasi-Variational Inequalities and Hamilton-Jacobi-Bellman Equations in a bounded region. Comm. in P. D. E., t. 9, 6, 1984, p. 561-595. | MR 742509

[17] B. Perthame, Continuous and Impulsive control of diffusion in RN. Non Linear Analysis T. M. A., t. 8, 10, 1984, p. 1227-1239. | MR 763660 | Zbl 0513.93068

[18] B. Perthame. On the regularity of the solutions of Quasi-Variational Inequalities. To appear.